Cvitaniç, Jakša and Karatzas, Ioannis (1996) Backward stochastic differential equations with reflection and Dynkin games. Annals of Probability, 24 (4). pp. 2024-2056. ISSN 0091-1798. http://resolver.caltech.edu/CaltechAUTHORS:20120201-094412791
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120201-094412791
We establish existence and uniqueness results for adapted solutions of backward stochastic differential equations (BSDE's) with two reflecting barriers, generalizing the work of El Karoui, Kapoudjian, Pardoux, Peng and Quenez. Existence is proved first by solving a related pair of coupled optimal stopping problems, and then, under different conditions, via a penalization method. It is also shown that the solution coincides with the value of a certain Dynkin game, a stochastic game of optimal stopping. Moreover, the connection with the backward SDE enables us to provide a pathwise (deterministic) approach to the game.
|Additional Information:||© 1996 Institute of Mathematical Statistics. Received October 1995; revised March 1996. Work supported in part by Army Research Office Grant DAAH 04-95-1-0528.|
|Subject Keywords:||backward SDE's; reflecting barriers; Dynkin games; optimal stopping|
|Other Numbering System:|
|Classification Code:||AMS 1991 subject classifications: Primary 93E05, 60H10; secondary 60G40|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||28 Feb 2012 00:03|
|Last Modified:||26 Dec 2012 14:46|
Repository Staff Only: item control page